# SDR UALA2012022901258

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 43,375 hours, 17,757 cycles
- Engine: Iae V2527A5
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 101
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILERS ARMED DID NOT DEPLOY ON TOUCHDOWN.  SAMC TEXT: PERFORM EFCS GRD SCAN PER MM AND OPS TEST OF SEC 3 PER AMM.  REPLACED SEC 3 PER AMM, TESTED OKAY.
